# SDR FDEA201003180925

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Mismanufactured
- Location: Bs 460 S22-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MCD TRIPLER HAS NUMEROUS FASTENERS WITH IMPROPER SPACING STA 460 STR'S 22L TO 24L.  CUT OUT DAMAGED AREAS DIM (13.6250 X 2.7500") AND (2.2500" X 1.7500")  IAW PF SRM 53-30-3, FIG 1, CW HFEC INSPECTION IAW B727 NDTM PT 6 51-00-00 FIG 23 & FIG 16,  NO CRACKS NOTED, FABRICATED STRUCTURAL FILLER 2 EACH 2024 T3 .125" DIM (13.6250" X 2.7500") (2.2500" X 1.2500")  1 EACH FILLER 2024 T3 .125" DIM 36" X 11") 1 EACH DOUBLER 2024 T3 .080"  DIM 37" X 17") 1 EACH TRIPLER 2024 T3 .125"  DIM (34" X 15")  IAW PF SRM 53-30-2 FIG 1B INSTALLED SKIN REPAIR IAW SRM 51-30-2, REV 102
